# SDR R61A201206120312

- Difficulty date: June 12, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 11,489 hours, 9,165 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CORROSION ON RIGHT HAND BEAM AT FRAME 87.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLOORBEAM FROM FRAME 86 TO FRAME 89 IAW EMB 175 SRM 51-12-01, 51-40-02, 51-41-01, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
